Sharing my success with you

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pegasis
Regular Member


Date Joined May 2005
Total Posts : 118
   Posted 9/25/2005 1:04 AM (GMT -6)   
I'm having far fewer migraines now. I've been taking MigraHealth for just over 3 months, I'm on 150mg of Topamax twice a day, plus 175mg of Amitriptyline at night, and my blood sugar is under control. I'm still having migraines about 3 or 4 times a week, but they are much milder and usually respond to Liquid Advil and are gone within a couple of hours. I also have found that staying away from the computer reduces my migraines, so I'm signing off quickly.
 
Good luck to all. I will check back from time to time!
 
~~Pegasis yeah

natchie
New Member


Date Joined Sep 2005
Total Posts : 13
   Posted 9/26/2005 7:58 AM (GMT -6)   
Hi Pegasus,

Great news!!!!!

I have just started with the migreleif and waiting for it to kick in. I am also on Verapimil and COQ10..and naproxen for the pain. I have recently been disgnosed with basilar artery migraine and have been having seizure attacks. 7 this month.

The migrains are already better...dull instead of extreme. Still struggling with the symptoms that go along with this type of migraine...more so than the headache.
in regards to your computer causing the migraine...I have my brightness turned down very low..this allows me to use it!!!

Anyway, glad to hear that the migreleif is helping...i am looking forward to writing a similar post to yours in a few more weeks.

Nadia

tongue

Pegasis
Regular Member


Date Joined May 2005
Total Posts : 118
   Posted 9/27/2005 4:57 PM (GMT -6)   
Thanks for the hint about the brightness. I'll have to ask my husband how to turn it down.
 
~~Pegasis yeah

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 9/27/2005 6:54 PM (GMT -6)   

I take 250mg of Topamax, 80mg of Inderal, MigraHealth daily. I limit my usage of the computer as much as possible, when I feel vulnerable, I also try not to use the phone for lengthy periods of time...(I find that holding it with my shoulder causes muscle tension and can trigger a migraine) I also try to limit stressors and watch what I eatto eliminate dietary triggers.

My migraines have improved some considering personal circumstances at the moment.

Everyone, please feel free to share your success stories as well...

Sara


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com


Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 9/29/2005 9:07 PM (GMT -6)   
Hi Pegasis,
 
Congratulations! I'm glad to hear you're winning the battle.
Nicky
________________________________________________________________________________
 
The secret of health for both mind and body is not to mourn for the past, not to worry about the future, or not to anticipate troubles, but to live in the present moment wisely and earnestly.   Buddha


CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 9/29/2005 11:29 PM (GMT -6)   
  confused   Question for All:
 
With all the pharmaceutical drugs you all are taking, how can you judge how much, if any, the MigraHealth supplement is doing for your migraines.  I started taking it myself just for kicks since the rest of you were, but right now, I don't think anything is doing me a gosh darn bit of good.
 
Jest wondrin,
Leigh Ann cool
"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 9/30/2005 12:10 AM (GMT -6)   
Hi Everyone!

I have migraines with aura and get the weird sensations like a stroke beginning or Bell's Palsy on the left side of my face. I've been on Neurontin now for a couple of months being slowly increased from 300 mg. to 1,200 mg. per day. This has helped me tremendously and the only side effects I've noticed is when the increases begin, I get very tired until about a week later.

Hugs, Teri :)
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 9/30/2005 11:31 AM (GMT -6)   

Funny little side note...as a side effect of Topamax I got a "twitch" for lack of a better term...it was on the left side of my face...I guess near my upper lip...and it would visibly twitch a few times a day for I don't know...a half an hour or so...it was the weirdest thing. At first I thought it was an actual migraine thing, but then figured it was a topamax side effect...now it only happens once in a while...

just a little thing I thought I would throw in there....

 


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 7:41 AM (GMT -6)
There are a total of 2,885,945 posts in 316,660 threads.
View Active Threads


Who's Online
This forum has 157762 registered members. Please welcome our newest member, Lupwarrior.
428 Guest(s), 14 Registered Member(s) are currently online.  Details
tiredredhead, JayMot, Dahlias, Jayhawk85, Serenity Now, Hoagie, Depov, Uniform Charlie, gabybee, ks1905, testuser1234, DebbieMH, jdiane, JkorourkeRN for husband


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer